Lamotrygina : lek przeciwdrgawkowy nowej generacji prawdopodobną przyczyną ostrej dermatozy polekowej : opis przypadku

2009
journal article
article
dc.abstract.enDrug eruption is the most common skin manifestation of adverse drug reactions, accounting for 70% of all druginduced dermatoses. Anti-epileptic drugs as well as β-lactam antibiotics and sulphonamides are associated with about 91% of cases of all drug therapy complications. Mentioned reactions are usually non-immunological and are connected with idiosyncrasy, intolerance or pseudo-allergic reactions. Family gene polymorphisms of the HLA-DR system and genes coding enzymes of drug metabolic pathways have a special role in this process. We describe an 18-year old woman with generalized eruption which started 14 days after initiation of the new anticonvulsant drug lamotrigine. The patient was observed for mononucleosis, virus throat infection and angina before hospitalization. She was admitted to the Dermatology Clinic in Kraków in general good condition on the 4th day of steroid therapy with dexamethasone in a dose of 24 mg per day. On physical examination generalized erythema and inflammatory skin lesions were seen with colliquative tendency and positive Nikolsky sign. Laboratory tests (morphology, coagulation parameters, liver and kidney testes) were correct. Due to multi-aetiological and still unknown mechanisms of drug eruption, recommended therapy is inconsistent. We decided to stop lamotrigine therapy and to start methylprednisolone therapy in a dose of 500 mg per day for 2 days, gradually reduced during the next 6 days to 200 mg per day followed by oral Metypred therapy with a dose of 40 mg per day, which was continued with good clinical response until the 28th day. Anti-inflammatory and disinfectant care was ordered as a complementary local therapy.pl
dc.affiliationWydział Lekarski : Klinika Dermatologiipl
dc.affiliationWydział Lekarski : Zakład Farmakologii Klinicznejpl
dc.contributor.authorSetkowicz, Małgorzatapl
dc.contributor.authorDziunikowska, Anita - 159324 pl
dc.contributor.authorWoroń, Jarosław - 133825 pl
dc.contributor.authorWojas-Pelc, Anna - 133808 pl
dc.date.accession2020-06-08pl
dc.date.accessioned2020-06-08T08:28:44Z
dc.date.available2020-06-08T08:28:44Z
dc.date.issued2009pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.additionalBibliogr. s. 560pl
dc.description.number6pl
dc.description.physical555-560pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume26pl
dc.identifier.eissn2299-0046pl
dc.identifier.issn1642-395Xpl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/157177
dc.identifier.weblinkhttps://www.termedia.pl/Case-report-Acute-drug-eruption-as-a-result-of-therapy-with-the-new-generation-anticonvulsant-drug-lamotrigine-8211-case-report,7,13988,0,1.htmlpl
dc.languagepolpl
dc.language.containerpolpl
dc.rightsUdzielam licencji. Uznanie autorstwa - Użycie niekomercyjne - Na tych samych warunkach 4.0 Międzynarodowa*
dc.rights.licenceCC-BY-NC-SA
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/4.0/legalcode.pl*
dc.share.typeotwarte czasopismo
dc.subject.endrug eruptionpl
dc.subject.enlamotriginepl
dc.subject.endrug hypersensitivitypl
dc.subject.plosutka polekowapl
dc.subject.pllamotryginapl
dc.subject.plnadwrażliwość na lekipl
dc.subtypeArticlepl
dc.titleLamotrygina : lek przeciwdrgawkowy nowej generacji prawdopodobną przyczyną ostrej dermatozy polekowej : opis przypadkupl
dc.title.alternativeAcute drug eruption as a result of therapy with the new generation anticonvulsant drug lamotrigine : case reportpl
dc.title.journalPostępy Dermatologii i Alergologiipl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
Drug eruption is the most common skin manifestation of adverse drug reactions, accounting for 70% of all druginduced dermatoses. Anti-epileptic drugs as well as β-lactam antibiotics and sulphonamides are associated with about 91% of cases of all drug therapy complications. Mentioned reactions are usually non-immunological and are connected with idiosyncrasy, intolerance or pseudo-allergic reactions. Family gene polymorphisms of the HLA-DR system and genes coding enzymes of drug metabolic pathways have a special role in this process. We describe an 18-year old woman with generalized eruption which started 14 days after initiation of the new anticonvulsant drug lamotrigine. The patient was observed for mononucleosis, virus throat infection and angina before hospitalization. She was admitted to the Dermatology Clinic in Kraków in general good condition on the 4th day of steroid therapy with dexamethasone in a dose of 24 mg per day. On physical examination generalized erythema and inflammatory skin lesions were seen with colliquative tendency and positive Nikolsky sign. Laboratory tests (morphology, coagulation parameters, liver and kidney testes) were correct. Due to multi-aetiological and still unknown mechanisms of drug eruption, recommended therapy is inconsistent. We decided to stop lamotrigine therapy and to start methylprednisolone therapy in a dose of 500 mg per day for 2 days, gradually reduced during the next 6 days to 200 mg per day followed by oral Metypred therapy with a dose of 40 mg per day, which was continued with good clinical response until the 28th day. Anti-inflammatory and disinfectant care was ordered as a complementary local therapy.
dc.affiliationpl
Wydział Lekarski : Klinika Dermatologii
dc.affiliationpl
Wydział Lekarski : Zakład Farmakologii Klinicznej
dc.contributor.authorpl
Setkowicz, Małgorzata
dc.contributor.authorpl
Dziunikowska, Anita - 159324
dc.contributor.authorpl
Woroń, Jarosław - 133825
dc.contributor.authorpl
Wojas-Pelc, Anna - 133808
dc.date.accessionpl
2020-06-08
dc.date.accessioned
2020-06-08T08:28:44Z
dc.date.available
2020-06-08T08:28:44Z
dc.date.issuedpl
2009
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.additionalpl
Bibliogr. s. 560
dc.description.numberpl
6
dc.description.physicalpl
555-560
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
26
dc.identifier.eissnpl
2299-0046
dc.identifier.issnpl
1642-395X
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/157177
dc.identifier.weblinkpl
https://www.termedia.pl/Case-report-Acute-drug-eruption-as-a-result-of-therapy-with-the-new-generation-anticonvulsant-drug-lamotrigine-8211-case-report,7,13988,0,1.html
dc.languagepl
pol
dc.language.containerpl
pol
dc.rights*
Udzielam licencji. Uznanie autorstwa - Użycie niekomercyjne - Na tych samych warunkach 4.0 Międzynarodowa
dc.rights.licence
CC-BY-NC-SA
dc.rights.uri*
http://creativecommons.org/licenses/by-nc-sa/4.0/legalcode.pl
dc.share.type
otwarte czasopismo
dc.subject.enpl
drug eruption
dc.subject.enpl
lamotrigine
dc.subject.enpl
drug hypersensitivity
dc.subject.plpl
osutka polekowa
dc.subject.plpl
lamotrygina
dc.subject.plpl
nadwrażliwość na leki
dc.subtypepl
Article
dc.titlepl
Lamotrygina : lek przeciwdrgawkowy nowej generacji prawdopodobną przyczyną ostrej dermatozy polekowej : opis przypadku
dc.title.alternativepl
Acute drug eruption as a result of therapy with the new generation anticonvulsant drug lamotrigine : case report
dc.title.journalpl
Postępy Dermatologii i Alergologii
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
20
Views per month
Views per city
Poznan
3
Warsaw
3
Katowice
2
Wroclaw
2
Ashburn
1
Bielsko-Biala
1
Dublin
1
Gdynia
1
Krakow
1
Ostrów Wielkopolski
1
Downloads
wojas-pelc_et-al_lek_przeciwdrgawkowy_nowej_generacji_2009.pdf
27
wojas-pelc_et-al_lek_przeciwdrgawkowy_nowej_generacji_2009.odt
1